MAUDE Adverse Event Report: K2M, INC. SCREW; SIZE Ø6.0X22 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SCREW; SIZE Ø6.0X22 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 1201-16022
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a cayman anterior screw, "continued to spin and not lock into the plate," during surgery.The doctor attempted implantation with a second cayman anterior screw but could not get enough purchase in the bone.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.Inspection of the returned devices identified deformation on the threading of the screws.This report captures the first cayman anterior screw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
SCREW; SIZE Ø6.0X22 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15761378
Report Number3004774118-2022-00386
Device Sequence Number15509130
Product Code KWQ
UDI-Device Identifier10888857018587
UDI-Public10888857018587
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1201-16022
Device Catalogue Number1201-16022
Device Lot NumberPFTF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown